MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-HINGE FIXED TIBIAL TRAY SIZE 3 R; CEMENTED TIBIAL TRAY

MEDACTA INTERNATIONAL SA GMK-HINGE FIXED TIBIAL TRAY SIZE 3 R; CEMENTED TIBIAL TRAY
Model Number 02.09.4003R
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/07/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery at about 4 months and a half after gmk-hinge system implantation because for the surgeon the tibial tray was badly positioned.The reason of hinge system implantation is unknown.
 
Additional Manufacturer Narrative
Batch review performed on 17 march 2022: lot 2004107: 10 items manufactured and released on 24-july-2020.Expiration date: 2025-07-17.No anomalies found related to the problem.To date, all the items of the same lot have been sold without any similar reported event.

Brand Name
GMK-HINGE FIXED TIBIAL TRAY SIZE 3 R
Common Device Name
CEMENTED TIBIAL TRAY
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14010351
Report Number3005180920-2022-00226
Device Sequence Number17236376
Product Code KRO
UDI-Device Identifier07630030825569
UDI-Public07630030825569
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K130299
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/17/2025
Device Model Number02.09.4003R
Device Catalogue Number02.09.4003R
Device Lot Number2004107
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2022
Initial Report FDA Received Date04/05/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/24/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age89 YR
Patient SexMale
Patient Weight61 KG
Patient EthnicityNon Hispanic
Patient RaceWhite